Florida, 2020

Hail and Damaging Winds in Florida, April 26, 2020

April 26, 2020 · NWS MFL · 18 events in 3 counties and zones

A decaying frontal boundary across South Florida became the focus for convective initiation. Strong thunderstorms developed over the Gulf of Mexico before pushing across the peninsula and then offshore into the Atlantic.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
$3,000
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A decaying frontal boundary across South Florida became the focus for convective initiation. Strong thunderstorms developed over the Gulf of Mexico before pushing across the peninsula and then offshore into the Atlantic. These storms produced strong, damaging wind gusts and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Apr 26, 8:09 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 26, 8:09 AM EST, 3 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
909 AM EDT Sun Apr 26 2020

...Morning Forecast Update...

.Update...
Convection to the north and south of the CWA with activity across
the Keys and just north of the Lake Okeechobee region. Looking at
the CIN values, this really explains the story with good
inhibition across the region. Convection is forecast to breakout
later this afternoon as the cap breaks by virtue of insolation.
CAMs are mixed with HRRR being more bullish across the eastern
metro. ARW is a bit more conservative so we'll blend between the
two and go with POPs slightly higher along the Atlantic. As for
severe potential, bulk shear is far less than the last couple of
days, still the values support a conditional threat. At this time,
gusty winds seem to be the highest potential (albeit still
limited) with favorable ThetaE Diffs, especially across the Lake
region and east coast. Small hail isn't impossible as we currently
have a hail producer in the MLB area just to our north, but
overall with the lackluster shear, expect small hail to be the
exception rather than the rule.

&&

.Prev Discussion... /issued 712 AM EDT Sun Apr 26 2020/

..12z Aviation Update...

Aviation...
Mostly VFR conditions through this cycle. Rain chances looks a
little less today than the last couple...with only VCs in for now.
Can't rule out a brief drop into MVFR with heavy rainfall, but
pinpointing the timing and location are a bit uncertain as of now.
A cold front will move southward tonight and transition winds from
a westerly or southwesterly direction to a northwest or northerly
direction.

Prev Discussion... /issued 300 AM EDT Sun Apr 26 2020/

Discussion...

Short Term (Today - Monday night)...

Models depict a decaying boundary over SoFlo, with still enough
associated low level moisture to support additional showers and a few
thunderstorms today. Meanwhile, latest sfc analysis maps show
another frontal boundary over northern Florida, with its parent
trough/low complex over the PHI/PA region.

NBM and individual global models have backed down a bit regarding
overall coverage and intensity of weather today for SoFlo, with
basically highest POPS in the 30 percent range this afternoon as the
enhanced lifting/instability associated with the decaying boundary
has very much exhausted itself in the past 24 hours. HURR and other
local model families also brought down POPs and overall coverage for
this afternoon. However, 00Z MFL sounding still carries 1.6 PWATS
and decent lapse rate/vertical shear profiles, enough for sustaining
at least scattered showers and a few afternoon storms.

With prevailing SW flow today, expect convection to favor the
eastern half of SoFlo, including the Atlantic metro areas. Main
hazards will again be brief periods of gusty winds, lightning, and
torrential rains. Can not rule out the possibility of a stray small
hail event with the strongest cells.

For this evening, models migrate the aforementioned trough/low
complex into the NW Atlantic and pushing the associated frontal
boundary further south through the Florida peninsula, and clearing
SoFlo by Monday early in the morning. A drier air mass will descend
upon the area in the wake of the FROPA, with high pressure
establishing across the region. Winds veer to the NNW/N by Monday
afternoon, supporting the drier and slightly cooler air advection
from the north, and dropping POPs into single digits. Thus, expect a
very nice day weather-wise on Monday with afternoon highs remaining
in the low-mid 80s.

Long Term (Tuesday-Saturday):

Dry and relatively stable air mass will dominate most of the long
term with high pressure firmly establishing across the region. Model
soundings depict PWATS of around half an inch through mid week, with
generally benign weather conditions with no significant rain, along
with afternoon temps remaining a little cooler than in the past
weeks.

By Thursday, long range models insist in developing a long wave
trough, which migrates across the E CONUS while pushing an
associated cold front into the Florida peninsula. Winds should begin
veering over SoFlo to a more SE/S flow ahead of the front, along
with increasing moisture and instability. This will result in
another round of showers and slight chances of storms for the end of
the work week, followed by another period of drier weather next
weekend.

Marine...
Southwest winds will continue today across the coastal waters as a
decaying boundary stalled over the region slowly retreats southward.
Winds will then shift to a more northwesterly/northerly direction
through Monday as a secondary front races through the peninsula and
clears the area during the evening/overnight hours. Expect scattered
showers and a few thunderstorms through this afternoon. The strongest
cells may produce waterspouts and/or gusty winds and seas locally.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  87  67  81  67 /  30  20   0   0
Fort Lauderdale  87  70  82  69 /  30  20   0   0
Miami            88  71  85  69 /  30  20   0   0
Naples           84  67  85  64 /  30  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update...28/Frye
Hazardous weather outlook, Apr 26, 11:24 AM EST, 26 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1224 PM EDT Sun Apr 26 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1224 PM EDT Sun Apr 26 2020

...Strong Thunderstorms Possible Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Thunderstorms possible today for most of South
Florida. Main hazards with any thunderstorm are gusty winds, hail,
frequent lightning, and locally heavy rainfall.

Wind: The strongest storms will be capable of producing wind gusts
of 50 mph or higher.

Hail: The strongest storms will be capable of producing quarter size
hail.

Waterspouts: Waterspouts are possible over Lake Okeechobee and all
the coastal waters of South Florida with any of the showers and
thunderstorms today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Low relative humidities in the mid 20s to lower 30s on Monday and
Tuesday will result in elevated fire weather conditions over the
Interior and West Coast of South Florida.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 26, 9:46 AM EST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
1046 AM EDT Sun Apr 26 2020

FLZ063-066-261545-
Hendry FL-Glades FL-
1046 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 1145 AM
EDT...

* At 1045 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles northwest of Muse, or 16
  miles northwest of Labelle, moving east at 15 mph. Additional
  strong storms were located around Lake Okeechobee as well as Moore
  Haven.

* Dime size hail and winds in excess of 45 mph possible with this
  storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2699 8090
      2695 8100 2689 8100 2687 8091 2677 8092
      2677 8157 2703 8156 2703 8127 2712 8127
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1445Z 265DEG 14KT 2695 8159

Frye
Special weather statement, Apr 26, 10:19 AM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Miami FL
1119 AM EDT Sun Apr 26 2020

FLZ063-066-070-261615-
Hendry FL-Inland Collier County FL-Glades FL-
1119 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND SOUTHWESTERN GLADES COUNTIES UNTIL 1215 PM EDT...

* At 1119 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Felda, or 9 miles east of
  Lehigh Acres, moving east at 20 mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  Clewiston, Labelle, Montura, Immokalee, Port La Belle, Felda,
  Devils Garden, Keri and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2676 8088 2643 8088 2643 8156 2678 8157
TIME...MOT...LOC 1519Z 255DEG 16KT 2662 8149

Frye
Special weather statement, Apr 26, 10:49 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
1149 AM EDT Sun Apr 26 2020

FLZ063-066-067-261645-
Hendry FL-Inland Palm Beach County FL-Glades FL-
1149 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRY AND GLADES
COUNTIES UNTIL 1245 PM EDT...

* At 1149 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Ortona, or 9 miles south of
  Palmdale, moving east at 25 mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  Clewiston, Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle,
  Ortona, Muse, Harlem and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2702 8097 2697 8095 2695 8100 2689 8100
      2687 8091 2681 8088 2662 8087 2674 8157
      2703 8156
TIME...MOT...LOC 1549Z 275DEG 23KT 2680 8128

Frye
Special weather statement, Apr 26, 11:00 AM EST, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
1200 PM EDT Sun Apr 26 2020

FLZ067-068-168-261700-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1200 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
100 PM EDT...

* At 1200 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Canal Point, moving east at 25
  mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
  Glade, Palm Beach, Pahokee, Tequesta, South Bay, Juno Beach, Canal
  Point, North Palm Beach, Lake Park, Port Of Palm Beach, North
  County Airport, Juno Ridge, The Acreage, Fremd Village-Padgett
  Island, Loxahatchee Groves and Mangonia Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2676 8003 2669 8075 2698 8069 2702 8065
      2702 8063 2696 8061 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 1600Z 255DEG 21KT 2695 8059

Frye
Special weather statement, Apr 26, 11:23 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
1223 PM EDT Sun Apr 26 2020

FLZ066-069-070-261730-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
1223 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIER COUNTY UNTIL 130
PM EDT...

* At 1223 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Naples Park, or 9
  miles northwest of Naples, moving east at 25 mph.

* Dime size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Naples, Marco Island, Chokoloskee, Ave Maria, Golden Gate Estates,
  Everglades City, Plantation Island, Carnestown, Belle Meade,
  Orangetree, Golden Gate, East Naples, Lely Resort, Copeland, Big
  Corkscrew Island, Vineyards, Royal Palm Hammock, Naples Park, Marco
  Island Airport and Naples Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2638 8166 2638 8127 2623 8127 2574 8132
      2594 8182 2600 8184
TIME...MOT...LOC 1623Z 273DEG 22KT 2623 8192

Frye
Special weather statement, Apr 26, 11:44 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
1244 PM EDT Sun Apr 26 2020

FLZ066-067-070-261745-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
1244 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER AND CENTRAL
HENDRY COUNTIES UNTIL 145 PM EDT...

* At 1244 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles east of Felda, or 12 miles
  northeast of Immokalee, moving east at 20 mph.

* Dime size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Montura, Immokalee, Felda, Devils Garden, Keri and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2641 8153 2664 8153 2673 8089 2638 8088
TIME...MOT...LOC 1644Z 264DEG 17KT 2653 8127

Frye

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Collier

When
April 26, 11:50 AM EST
Where
Collier County, 2.76 mi S of North Naples
Measured
50 kt (58 mph) estimated gust
Crop damage
$1,000
Reported by
Trained Spotter
Coordinates
26.190, -81.800

A trained spotter called to report large tree limbs blown down from thunderstorms which moved through the area. A wind gust of 56 mph was measured around this time at the WeatherBug site at Naples Municipal Airport at a height of 104 feet. Additional estimated wind gusts in the area were in the 60-65 mph range.

Thunderstorm Wind, Collier

When
April 26, 11:52 AM EST to 12:00 PM EST
Where
Collier County, 0.97 mi WNW of (Apf)naples Muni Arp
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
26.156, -81.794

Fire department reported branches down with multiple royal palms snapped at base. There was also damage to homes, a street sign and power lines down.

Hail, Palm Beach

When
April 26, 12:05 PM EST
Where
Palm Beach County, 8.59 mi N of Wellington
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
26.794, -80.262

Reports received from the public and broadcast media of quarter size hail in The Acreage. Small dents to the roofs of vehicles was observed, as well as small branches broken.

Hail, Palm Beach

When
April 26, 12:08 PM EST
Where
Palm Beach County, 2.88 mi NW of Palm Beach Gardens
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
26.831, -80.102

Reports and photos received from broadcast media of quarter size hail in Palm Beach Gardens.

Hail, Palm Beach

When
April 26, 12:08 PM EST
Where
Palm Beach County, 0.21 mi SSW of Palm Beach Gardens
Measured
1 in hail
Reported by
Public
Coordinates
26.797, -80.072

Reports received from the public of quarter size hail in Lake Park and at the FITTEAM Ballpark of the Palm Beaches.

Thunderstorm Wind, Palm Beach

When
April 26, 12:09 PM EST
Where
Palm Beach County, 3.03 mi NNE of Wellington
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
26.710, -80.230

Trained spotter estimated 60+ mph winds, with trees down and nickel size hail. Located on Royal Palm Beach Blvd in Loxahatchee. Time is estimated from radar.

Thunderstorm Wind, Palm Beach

When
April 26, 12:10 PM EST
Where
Palm Beach County, 2.07 mi N of (Pbi)palm Beach Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
26.710, -80.150

A ham radio operator reported trees down and power outages near the intersection of Okeechobee Blvd and N. Jog Road in West Palm Beach.

Thunderstorm Wind, Palm Beach

When
April 26, 12:10 PM EST
Where
Palm Beach County, 8.38 mi W of Palm Beach Gardens
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
26.812, -80.205

A ham radio operator relayed a report of tree damage at the intersection of Northlake Blvd and Ibis Blvd.

Thunderstorm Wind, Collier

When
April 26, 12:15 PM EST
Where
Collier County, Marco Is Arpt
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
26.000, -81.670

A thunderstorm wind gust of 59 mph / 51 knots was recorded by the AWOS station KMKY, Marco Island. Pea Size hail was also reported near Ten Thousand Islands.

Thunderstorm Wind, Palm Beach

When
April 26, 12:15 PM EST
Where
Palm Beach County, 0.62 mi E of Golf
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
26.720, -80.040

Reports of power lines/wires down in the area of Royal Poinciana Way and Cocoanut Row in the Town of Palm Beach.

Thunderstorm Wind, Palm Beach

When
April 26, 12:19 PM EST
Where
Palm Beach County, 0.69 mi S of Haverhill
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
26.670, -80.120

Power line reported down. Time estimated from radar. Palm Beach International Airport measured a wind gust of 71 mph near this time.

Thunderstorm Wind, Palm Beach

When
April 26, 12:19 PM EST
Where
Palm Beach County, (Pbi)palm Beach Arpt
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
26.680, -80.150

A wind gust of 71 mph was measured at the ASOS site at Palm Beach International Airport (PBI).

Thunderstorm Wind, Palm Beach

When
April 26, 12:22 PM EST
Where
Palm Beach County, 1.51 mi SSW of Palm Beach Gardens
Measured
54 kt (62 mph) measured gust
Crop damage
$1,000
Reported by
Mesonet
Coordinates
26.780, -80.080

A thunderstorm wind gust of 62 mph/ 54 knots was recorded by the Weatherbug site RVRPB, located at the Riviera Beach Emergency Operations Center.

Thunderstorm Wind, Palm Beach

When
April 26, 12:22 PM EST
Where
Palm Beach County, 0.69 mi N of Mangonia Park
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
26.760, -80.070

A thunderstorm wind gust of 64 mph/ 56 knots was recorded by Wxflow station XMGN in Mangonia Park.

Thunderstorm Wind, Palm Beach

When
April 26, 12:25 PM EST
Where
Palm Beach County, 2.86 mi WNW of Mangonia Park
Measured
54 kt (62 mph) estimated gust
Property damage
$27,000
Reported by
Emergency Manager
Coordinates
26.759, -80.115

Palm Beach County EM Director reported wind damage to the testing site at the FITTEAM Ballpark of the Palm Beaches.

Thunderstorm Wind, Palm Beach

When
April 26, 12:27 PM EST
Where
Palm Beach County, Golf
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
26.720, -80.050

A thunderstorm wind gust of 61 mph / 53 knots was recorded by the Weatherbug site WTPBH located at West Palm Beach Fire Station 1.

Thunderstorm Wind, Broward

When
April 26, 2:20 PM EST
Where
Broward County, 4.11 mi W of Hollywood N Perry Ar
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
25.994, -80.296

A trained spotter reported trees down near the intersection of Hiatus Road and Pembroke Road.

Thunderstorm Wind, Broward

When
April 26, 2:21 PM EST
Where
Broward County, Hollywood N Perry Ar
Measured
45 kt (52 mph) measured gust
Crop damage
$1,000
Reported by
Public
Coordinates
26.000, -80.230

The public reported small softwood tree snapped in West Miramar. There were also reports of nickel size hail near I-75 and griffin road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2020Every state in 2020This day in weather historyWarnings in Florida, April 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 880992, 880993, 890777, 890771, 890776, 890750, 890753, 890756, 880994, 890762, 890764, 890767, 880997, 890768, 883801, 890769, 881000, 881001.